MAUDE Adverse Event Report: ARTHREX, INC. FUSED LHT GD,WOLF,3.5MMX 274CM (9'); LIGHT, SURGICAL, FIBEROPTIC

ARTHREX, INC. FUSED LHT GD,WOLF,3.5MMX 274CM (9'); LIGHT, SURGICAL, FIBEROPTIC
Model Number FUSED LHT GD,WOLF,3.5MMX 274CM (9')
Medical Device Problem Code Excessive Heating (4030)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 12/13/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during an arthroscopic surgery the patient got burned an the area of the chest / armpit area by the blue light wire cable.The cable came in contact with the patient for a short period of time but the metal piece ( connector to the optic) became too hot and burned the patient.No further information received.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Complaint is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.

Brand Name
FUSED LHT GD,WOLF,3.5MMX 274CM (9')
Common Device Name
LIGHT, SURGICAL, FIBEROPTIC
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18489212
Report Number1220246-2024-00262
Device Sequence Number19749469
Product Code FST
UDI-Device Identifier00888867029392
UDI-Public00888867029392
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K901035
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFUSED LHT GD,WOLF,3.5MMX 274CM (9')
Device Catalogue NumberAR-3240-3527
Device Lot NumberWO189081
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2023
Supplement Date Received by Manufacturer01/14/2025
Initial Report FDA Received Date01/10/2024
Supplement Report FDA Received Date02/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/08/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown